MAUDE Adverse Event Report: ARTHREX, INC. KNOTLESS T-ROPE SYN-DESMOSIS REPR KIT,SS; WASHER, BOLT, NUT

ARTHREX, INC. KNOTLESS T-ROPE SYN-DESMOSIS REPR KIT,SS; WASHER, BOLT, NUT
Model Number KNOTLESS T-ROPE SYN-DESMOSIS REPR KIT,SS
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
On 4/19/2022 it was reported by a distributor via email that an ar-8926ss knotless tightropes suture was cut during surgery.This occurred during a procedure.Additional information requested.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Review of this complaint confirmed the event summary code selection.The contribution of the device to the reported event could not be determined as the device was not available for evaluation.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning.As no further investigation was able to be performed no change in harm was identified.Complaint trending for this event will be performed per (b)(4).

Brand Name
KNOTLESS T-ROPE SYN-DESMOSIS REPR KIT,SS
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19361229
Report Number1220246-2024-03604
Device Sequence Number6367975
Product Code HTN
UDI-Device Identifier00888867049079
UDI-Public00888867049079
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K043248
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model NumberKNOTLESS T-ROPE SYN-DESMOSIS REPR KIT,SS
Device Catalogue NumberAR-8926SS
Device Lot Number24730
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2022
Initial Report FDA Received Date05/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown